Research ArticleOpen accessIn the keywordsThe Inverse Problem for Boolean EquationsAli Muhammad Ali Rushdi, Hussain Mobarak AlbarakatiJournal of Computer Science, Vol. 8, Issue 12 · 3 Jan 2013 · 8,353 accessesView PDFCite
34 results for “Particular Solutions”
Set a search alertSpecial issueAerospace EngineeringAmerican Journal of Engineering and Applied Sciences · 11 Jan 2020
Research ArticleOpen accessIn the abstractSlime Mould Reproduction: A New Optimization Algorithm for Constrained Engineering ProblemsRajalakshmi Sakthivel, Kanmani SelvaduraiJournal of Computer Science, Vol. 20, Issue 1 · 21 Dec 2023 · 5,943 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Simulation of Mobile-Based Bank Teller Application for Managing Waiting Time of CustomersAhmed Sakr, Omar M. Elzeki, Hazem El-BakryJournal of Computer Science, Vol. 19, Issue 3 · 11 Feb 2023 · 6,149 accessesView PDFCite
Research ArticleOpen accessIn the abstractIoT Intrusion Detection using Auto-Encoder and Machine Learning TechniquesAhmed Ridha Khudhu, Khairulmizam SamsudinJournal of Computer Science, Vol. 18, Issue 10 · 27 Sep 2022 · 6,458 accessesView PDFCite
Research ArticleOpen accessIn the abstractSolutions of the Duffing and Painlevé-Gambier Equations by Generalized Sundman TransformationDamien Kolawolé Kêgnidé Adjaï, Lucas Hervé Koudahoun, Jean Akande et al.Journal of Mathematics and Statistics, Vol. 14, Issue 1 · 8 Nov 2018 · 7,251 accessesView PDFCite
Research ArticleOpen accessIn the abstractAccelerating Digital Forensics through Parallel ComputingGhada Elkabbany, Mohamed Rasslan, Heba AslanJournal of Computer Science, Vol. 14, Issue 2 · 20 Feb 2018 · 8,035 accessesView PDFCite
EditorialOpen accessIn the abstractInternational Journal of Structural Glass and Advanced Materials Research: A New Open Platform for Materials ScienceChiara Bedon, Mario D’Aniello, Andreas Luible, Flavio StochinoInternational Journal of Structural Glass and Advanced Materials Research, Vol. 1, Issue 1 · 17 May 2017 · 13,690 accessesView PDFCite
Research ArticleOpen accessIn the abstractConvergence Results for Fixed Point Problems of Accretive Operators in Banach SpacesChioma Lydia Ejikeme, Mujahid Abbas, Dennis Ferdinand AgbebakuJournal of Mathematics and Statistics, Vol. 16, Issue 1 · 31 Jul 2020 · 6,462 accessesView PDFCite
Special issueDevelopments and Challenges in Innovative Functional Materials for Solar CellsAmerican Journal of Engineering and Applied Sciences · 11 Feb 2020